본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

Kyungpook mathematical journal v.52 no.1, 2012년, pp.91 - 97   피인용횟수: 1

On 2-Absorbing and Weakly 2-Absorbing Ideals of Commutative Semirings

Darani, Ahmad Yousefian    (Department of Mathematics, University of Mohaghegh Ardabili  );
  • 초록

    Let $R$ be a commutative semiring. We define a proper ideal $I$ of $R$ to be 2-absorbing (resp., weakly 2-absorbing) if $abc{\in}I$ (resp., $0{\neq}abc{\in}I$ ) implies $ab{\in}I$ or $ac{\in}I$ or $bc{\in}I$ . We show that a weakly 2-absorbing ideal $I$ with $I^3{\neq}0$ is 2-absorbing. We give a number of results concerning 2-absorbing and weakly 2-absorbing ideals and examples of weakly 2-absorbing ideals. Finally we de ne the concept of 0 - (1-, 2-, 3-)2-absorbing ideals of $R$ and study the relationship among these classes of ideals of $R$ .


  • 주제어

    Semiring .   2-absorbing ideal .   Weakly 2-absorbing ideal.  

  • 참고문헌 (18)

    1. P. J. Allen, Ideal theory in semirings, Disseration, Texas Christian University, 1967. 
    2. P. J. Allen, A fundamental theorem of homomorphisms for semirings, Proc. Amer. Math. Soc., 21(1969), 412-416. 
    3. P. J. Allen and L. Dale, Ideal theory in the semiring $Z_{+}$, Publ. Math. Debrecen, 22(1975), 219-224. 
    4. P. J. Allen and J. Neggers, Ideal theory in commutative semirings, Kyungpook Math. J., 46(2006), 261-271. 
    5. A. Badawi, On 2-absorbing ideals of commutative rings, Bull. Austral. Math. Soc., 75(2007), 417-429. 
    6. A. Badawi and A. Yousefian Darani, On weakly 2-absorbing ideals of commutative rings, Houston J. Math., To appear. 
    7. I. Dolinka, Minimal varieties of semirings with involution, Algebra Univ., 44(2000), 143-151. 
    8. S. Ebrahimi Atani, The ideal theory in quotients of commutative semirings, Glasnik Mathematicki, 42(62)(2007), 301-308. 
    9. S. Ebrahimi Atani, On k-weakly primary ideals over semirings, Sarajevo J. Math., 3(15)(2007), 9-13, 
    10. R. Ebrahimi Atani and S. Ebrahimi Atani, Ideal theory in commutative semirings, Bul. Acad. Stinte Repub. Mold. Mat., 2(57)(2008), 14-23, 
    11. S. Ghosh, A note on regularity in matrix semirings, Proc. Japan Acad., 44(2004), 1-4. 
    12. J. S. Golan, Semirings and Their Applications, Kluwer Academic Publishers, Dordrecht 1999. 
    13. V. Gupta and J. N. Chaudhari, Some remarks on semirings, Radovi Matematicki, 12(2003), 13-18. 
    14. V. Gupta and J. N. Chaudhari, Right $\pi$-regular semirings, Sarajevo J. Math., 14(2)(2006), 3-9. 
    15. V. Gupta and J. N. Chaudari, Characterization of weakly prime subtractive ideals in semirings, Bull. Inst. Math. Acad. Sin. (N.S.), 3(2)(2008), 347-352. 
    16. J. A. Huckaba, Commutative rings with zero divisors, New York: Dekker, 1988. 
    17. S. LaGrassa, Semirings: Ideals and polynomials, Dissertation, University of Iowa, Iowa city, IA, 1995. 
    18. Pandarinathan Nandakumar, 0 - (1-; 2-)Prime ideals in semirings, Kyungpook Math. J., 50(2010), 117-122.     
  • 이 논문을 인용한 문헌 (1)

    1. 2016. "" Kyungpook mathematical journal, 56(1): 107~120     

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기